RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 290, Pages 154–165 (Mi tm3635)  

This article is cited in 5 scientific papers (total in 5 papers)

Demonstration representation and tensor products of Clifford algebras

N. G. Marchuk

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: It is proved that the tensor product of any Clifford algebras is isomorphic to a single Clifford algebra over some commutative algebra. It is also proved that any complex or real Clifford algebra $\mathcal C\ell (p,q)$ can be represented as a tensor product of Clifford algebras of the second and first orders. A canonical form of such a representation is proposed.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968515030139

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 290:1, 143–154

Bibliographic databases:

UDC: 512.81
Received: March 15, 2015

Citation: N. G. Marchuk, “Demonstration representation and tensor products of Clifford algebras”, Modern problems of mathematics, mechanics, and mathematical physics, Collected papers, Tr. Mat. Inst. Steklova, 290, MAIK Nauka/Interperiodica, Moscow, 2015, 154–165; Proc. Steklov Inst. Math., 290:1 (2015), 143–154

Citation in format AMSBIB
\Bibitem{Mar15}
\by N.~G.~Marchuk
\paper Demonstration representation and tensor products of Clifford algebras
\inbook Modern problems of mathematics, mechanics, and mathematical physics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 290
\pages 154--165
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3635}
\crossref{https://doi.org/10.1134/S0371968515030139}
\elib{http://elibrary.ru/item.asp?id=24045400}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 290
\issue 1
\pages 143--154
\crossref{https://doi.org/10.1134/S0081543815060139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363268500013}
\elib{http://elibrary.ru/item.asp?id=24962289}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944675517}


Linking options:
  • http://mi.mathnet.ru/eng/tm3635
  • https://doi.org/10.1134/S0371968515030139
  • http://mi.mathnet.ru/eng/tm/v290/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, “$L_p$-estimates for the nontangential maximal function of the solution to a second-order elliptic equation”, Sb. Math., 207:10 (2016), 1384–1409  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. B. O. Volkov, “Stochastic Levy differential operators and Yang–Mills equations”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 20:2 (2017), 1750008  crossref  mathscinet  zmath  isi  scopus
    3. V. V. Zharinov, “Analysis in algebras and modules”, Proc. Steklov Inst. Math., 301 (2018), 98–108  mathnet  crossref  crossref  isi  elib  elib
    4. A. S. Trushechkin, “Finding stationary solutions of the Lindblad equation by analyzing the entropy production functional”, Proc. Steklov Inst. Math., 301 (2018), 262–271  mathnet  crossref  crossref  isi  elib  elib
    5. N. G. Marchuk, “Classification of extended Clifford algebras”, Russian Math. (Iz. VUZ), 62:11 (2018), 23–27  mathnet  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:177
    Full text:18
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019